# SDR SB06004

- Difficulty date: January 16, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 3810 · Potable Water System
- Part: Line
- Condition: Burst
- Location: Water Supply
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ALB - FLT 720 - ON APPROACH TO DCA, FROM ALB, CREW REPORTED A WATER SUPPLY LINE ABOVE THE COCKPIT DOOR HAD BURST RESULTING IN WATER BEING SPRAYED ALL OVER THE COCKPIT.  FLIGHT LANDED WITHOUT INCIDENT AT DCA.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED BROKEN WATER SUPPLY LINE ABOVE COCKPIT ENTRANCE.  THIS LINE PROVIDES WATER TO FORWARD LAVATORY.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  CLEANED AND DRIED OUT COCKPIT AND E/E COMPARTMENT.  REPLACED NUMEROUS CONTROL PANELS IN COCKPIT AND BLACK BOXES IN E/E COMPARTMENT.  ALL OPERATIONAL AND FUNCTIONAL CHECKS GOOD.
